Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Pinkish spotting, blurred vision and fatigue after stopping birth control pill. Pregnancy chances?

I am on a pill called Co-cyprindiol and I went on a 7day break then had the blood withdrawal that follows.. It was light and heavy but lasted a few days like 3 then stopped. A day went past then as i was dance excercising I could feel like my period was coming on so I rushed to the toilet to check what s happened and I had light pink blood on my liner. I never bled again after that. But I have been experiencing blurred vision and feeling fatigued. Could I be pregnant? if so when should I take a pregnancy test?
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.
If you are using the tablets continuously as per the schedule there is very less chance for pregnancy.
Some amount of intermenstual bleeding can be seen as side effect of the pills.
So you wait and watch, possibly this bleeding will subside soon.
If the symptoms persist you can once go for pregnancy test once to rule out that possibility.
After that you can continue the pills as usual.
Take care

Answered: Tue, 2 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor